# SDR MWEA97189

- Difficulty date: March 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 7452952
- Condition: Corroded
- Location: Bs 230
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FS 230 SEAT TRACK NR 4 BLENDED BEYOND LIMIT.  MANIT INSTALLED PLUG REPAIR IAW SRM 53-05 FIG 4A.
